Authors: Li, Songxiao
Stević, Stevo 
Title: Weighted differentiation composition operators from the logarithmic Bloch space to the weighted-type space
Journal: Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica
Volume: 24
Issue: 3
First page: 223
Last page: 240
Issue Date: 1-Jan-2016
Rank: M23
ISSN: 1224-1784
DOI: 10.1515/auom-2016-0056
Abstract: 
The boundedness of the weighted differentiation composition opera-tor from the logarithmic Bloch space to the weighted-type space is char-acterized in terms of the sequence (zn)nϵN0. An asymptotic estimate of the essential norm of the operator is also given in terms of the sequence, which gives a characterization for the compactness of the operator.
Keywords: Boundedness | Compactness | Loga-rithmic Bloch space | Weighted differentiation composition operator | Weighted-type space
Publisher: Ovidius University

Show full item record

SCOPUSTM   
Citations

21
checked on Jul 13, 2024

Page view(s)

30
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.